Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body tremors?

I have very debilitating tremors at times. I am on an extensive regemin of psych meds that I want off of but my MD seems to think otherwise. I can t handle the tremors anymore If I stop these drugs will it get better, and do you think they come from them
Sat, 23 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

* As per the clinical experience of mine, the narrated debiliating tremors are surely due to side effect of psychiatric medications. I strongly recommend to consult with your psychiatrist for the same as if you suddenly stop those medications there will be more profound withdrawal symptoms.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am having essential tremors which are getting steadily worse. My neurologist has done a CAT scan, and blood tests (to see if my medication was...